# SDR REXA2022040500273

- Difficulty date: March 25, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N921XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15172
- Aircraft time: 33,027 hours, 22,840 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180383
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORMER AT FS.320.163 FOUND TO BE CORRODED   REMOVED DAMAGED PAX DOOR FORMER AT FS 320.163 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  LOCATED, DRILLED, AND INSTALLED NEW SERVICEABLE FORMER PN 601R318038-3 IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
